Panadol Cold & Flu Blackcurrant

Panadol Cold & Flu Blackcurrant

€3.70
VAT included

For the treatment of cold & flu symptoms including fever, headache,sore throat & pain.

 

Panadol Cold & Flu Hot Blackcurrant plus Vitamin C contains paracetamol and ascorbic acid (Vitamin C). Paracetamol is a pain relieving medicine that also helps to reduce your temperature when you have a fever. The Vitamin C supplements your natural Vitamin C levels which may drop when you have a viral infection like a cold.

Size
5
Type of Product
Liquid
5011080107652

Each sachet contains 600mg paracetamol, 40mg ascorbic acid, 4000mg sucrose and approximately 170mg sodium.

Adults & children aged 12 years and over- One sachet can be taken every 4 hours up to a maximum of 6 sachets in any 24 hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.